# SDR SIMA200721805

- Difficulty date: August 4, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 5,716 hours, 5,025 cycles
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: 806CC01
- Condition: Failed
- Location: Essential Buss
- Part time: 5,716 hours, 5,025 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED EMERGENCY ABNORMAL AND EMERGENCY LIGHT NOT ARMED MESSAGE.  ALL FOUR GENERATORS AMPS DOUBLED AFTER APU START, DIVERTED TO GGG.  REMOVED AND REPLACED NR 2 ESSENTIAL BUSS CONTACTOR IAW EMB AMM 24-60-03 AND ESSENTIAL TIMER RELAY ONE IAW EMB AMM 20-13-02.  ALL OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
